# SDR HALA2017071400184

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 25,063 hours, 3,832 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Autoflight
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUTO FLT FM 2 FAULT ECAM MESSAGE DISPLAYED.   RESET BOTH FWC AND FMGEC. OPERATIONAL CHECKED OK. PERFORMED THE AFS TEST IAW AMM 22-96-00-740-801-A. TEST PASSED.  PERFORMED LAND CAT 3 CAPABILITY TEST IAW AMM 22-97-00-740-801-A.  TEST PASSED.  AIRCRAFT TO REMAIN IN LAND "3" STATUS.
